Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have coil fitted and using tampon. Started getting brown clots. What is causing this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
i have a coil in for over nine months and have left in a tampon for over six days and for the past
three months i have a small amount of brown blood and brown clots
do you think it as because of the tampon and not the coil
Posted Mon, 10 Dec 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 36 minutes later
Thanks for posting your query.
The mild brownish intermittent spotting that you are having can be due to coil or the infection caused by a tampoon. Both the possibilities are there. In case the spotting is associated with a foul smelling yellowish discharge then vaginal infection is more likely.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor